Publication: An asymptotic model for a thin, soft and imperfectly bonded elastic joint
Issued Date
2016-04-01
Resource Type
ISSN
10991476
01704214
01704214
DOI
Other identifier(s)
2-s2.0-84961226110
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Mathematical Methods in the Applied Sciences. Vol.39, No.5 (2016), 981-997
Suggested Citation
Christian Licht, Gérard Michaille, Pongpol Juntharee An asymptotic model for a thin, soft and imperfectly bonded elastic joint. Mathematical Methods in the Applied Sciences. Vol.39, No.5 (2016), 981-997. doi:10.1002/mma.3535 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/40585
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
An asymptotic model for a thin, soft and imperfectly bonded elastic joint
Author(s)
Abstract
Copyright © 2015 John Wiley & Sons, Ltd. An asymptotic model for a thin, soft, linearly elastic joint imperfectly bonded to two linearly elastic bodies is derived by studying the variational convergence of the total mechanical energy when the thickness and the stiffness of the joint go to zero. The joint is replaced by a mechanical constraint between the adherents which correspond to the connection in series of the classical limit constraint induced by the soft joint and constraints between the joint and the adherents.